# SDR DALA14023810960

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 62,941 hours, 46,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER FIREWALL FRAME BS 1343, BETWEEN LBL-12 & RBL-12.  REMOVED FRAME ASSY FROM BS 1343, LBL 12 TO RBL 12.  REPAIRED IAW ERA 094719-14 MA.  PRIMED AND INSTALLED FRAME IAW SRM 51-30-2, SRM 51-30-5, ERA 094719-14MA, SRM 51-10-3, & SRM 51-30-2.
